About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 623014, 12 pages
http://dx.doi.org/10.1155/2012/623014
Research Article

Mean Square Exponential Stability of Stochastic Switched System with Interval Time-Varying Delays

Faculty of Science, Maejo University, Chiangmai 50290, Thailand

Received 19 March 2012; Revised 5 May 2012; Accepted 9 May 2012

Academic Editor: Miroslava Růžičková

Copyright © 2012 Manlika Rajchakit and Grienggrai Rajchakit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Manlika Rajchakit and Grienggrai Rajchakit, “Mean Square Exponential Stability of Stochastic Switched System with Interval Time-Varying Delays,” Abstract and Applied Analysis, vol. 2012, Article ID 623014, 12 pages, 2012. doi:10.1155/2012/623014